# SDR ASOA97045

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120073
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Contl Unit
- Part number: 3075001017
- Condition: Failed
- Location: Te Flap
- Part time: 12,786 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT DFW-FYV, RECEIVED A FLAP CONTROL FAULT.  PERFORMED A RESET PER POH, FAULT CLEARED BUT RE-ILLUMINATED AFTER 10 SECONDS.  CREW DECLARED AND EMERGENCY AND PERFORMED A ZERO-FLAP LANDING WITHOUT FURTHER INCIDENT.  DFW MAINTENANCE REMOVED AND REPLACED THE FLAP CONTROL UNIT.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
